# SDR DALA2019080744636

- Difficulty date: August 3, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 63,169 hours, 23,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1420-1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT LBL 16.10,  BS 1420 TO 1500 IN THE AFT CARGO COMPARTMENT. CORRODED AREA OUT OF LIMITS AND WAS REPAIRED IAW SRM.
